# SDR CALA2020072701074

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,944 hours, 18,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C19901
- Condition: No Test
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LATCH BLOCK WILL NOT PASS PULL TEST.
